Doubling measures, monotonicity, and quasiconformality

Leonid V. Kovalev, Diego Maldonado, Jang Mei Wu

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We construct quasiconformal mappings in Euclidean spaces by integration of a discontinuous kernel against doubling measures with suitable decay. The differentials of mappings that arise in this way satisfy an isotropic form of the doubling condition. We prove that this isotropic doubling condition is satisfied by the distance functions of certain fractal sets. Finally, we construct an isotropic doubling measure that is not absolutely continuous with respect to the Lebesgue measure.

Original languageEnglish (US)
Pages (from-to)525-545
Number of pages21
JournalMathematische Zeitschrift
Issue number3
StatePublished - Nov 2007
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Doubling measures, monotonicity, and quasiconformality'. Together they form a unique fingerprint.

Cite this